MAUDE Adverse Event Report: US SURGICAL PUERTO RICO ACUCLIP; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

US SURGICAL PUERTO RICO ACUCLIP; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number OMS-A8
Medical Device Problem Code Mechanics Altered (2984)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/06/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, during a kidney transplant procedure, the device had issues with the loading or firing of the clips, wherein the clips were unable to be loaded properly into the jaws at any point during use.A new device was opened in order to resolve the issue.No patient injury.
 
Additional Manufacturer Narrative
Evaluation summary: post market vigilance (pmv) led an evaluation of one device.The instrument was received partially applied with sixteen clips remaining.There were no visual or functional abnormalities noted during pmv testing.The remaining clips were fired on test media with proper formation.The jaw and handle moved smoothly through the firing cycle and returned to the open position and each remaining clip loaded properly in the jaw.Records from each manufacturing lot are thoroughly reviewed to ensure that products are released meeting all quality release specifications at the time of manufacture.Analysis concluded there were no assembly component related failures.If information is provided in the future, a supplemental report will be issued.

Brand Name
ACUCLIP
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
US SURGICAL PUERTO RICO
201 sabanetas industrial park
ponce PR 00716 4401
MDR Report Key7357922
Report Number2647580-2018-01417
Device Sequence Number19137790
Product Code GCJ
UDI-Device Identifier20884521057514
UDI-Public20884521057514
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K920599
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/15/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2022
Device Model NumberOMS-A8
Device Catalogue NumberOMS-A8
Device Lot NumberP7H1413CX
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/14/2018
Initial Date Received by Manufacturer 03/01/2018
Supplement Date Received by Manufacturer05/31/2018
Initial Report FDA Received Date03/21/2018
Supplement Report FDA Received Date06/15/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1